# SDR AALA202112094063

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 58,520 hours, 23,230 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Part number: C13043BA05
- Part serial: C13043030913
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 47,607 hours, 20,170 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON INITIAL CLIMB AFTER TAKEOFF FMGC SHOWED ENGINE FAILURE WITH AUTO THRUST ECAM TO MOVE THRUST LEVERS TO MCT CONDITION CORRECTED CLIMBING THROUGH 10000. REPLACED #1 FLIGHT MANAGEMENT AND GUIDANCE COMPUTER (FMGC) PER AMM 22-83-34.
